ADVANCES IN
DIFFERENTIAL EQUATIONS

  • Advances in Differential Equation
    Volume 11, 2006

  • First eigenvalue and maximum principle for fully nonlinear singular operators

    Isabeau Birindelli and Françoise Demengel

    Volume 11, 2006, pages 91-119

  • Asymptotic Biot's models in porous media

    Hélène Barucq, Monique Madaune-Tort, and Patrick Saint-Macary

    Volume 11, 2006, pages 61 -90

  • Boundary-value problems with non-surjective ?-Laplacian and one-sided bounded nonlinearity

    C. Bereanu and J. Mawhin

    Volume 11, 2006, pages 35 -60

  • Optimal control problems governed by semilinear parabolic equations with low regularity data

    H. Amann and P. Quittner

    Volume 11, 2006, pages 1-33

  • Perturbation, interpolation, and maximal regularity

    Bernhard H. Haak, Markus Haase, and Peer C. Kunstmann

    Volume 11, 2006, pages 201-240

  • Asymptotic behavior of some nonlocal parabolic problems

    Martin Siegwart

    Volume 11, 2006, pages 167 -199

  • Comparisons between the BBM equation and a Boussinesq system

    A. A. Alazman, J. P. Albert, J. L. Bona, M. Chen, and J. Wu

    Volume 11, 2006, pages 121 -166

  • Existence of minimal nodal solutions for the nonlinear Schrödinger equations with $V(?)=0$

    December

    Volume 11, 2006, pages 1375-1396

  • Continuity of parabolic Q-minima under the presence of irregular obstacles

    Catarina Petersson

    Volume 11, 2006, pages 1397-1436

  • Stability of cnoidal waves

    Jaime Angulo Pava, Jerry L. Bona, and Marcia Scialom

    Volume 11, 2006, pages 1321-1374

  • The consistency conditions and the smoothness of generalized solutions of nonlocal elliptic problems

    Pavel Gurevich

    Volume 11, 2006, pages 305-360

  • Mean field equation for the equilibrium turbulence and a related functional inequality

    Hiroshi Ohtsuka and Takashi Suzuki

    Volume 11, 2006, pages 281-304

  • First order asymptotics for the travelling waves in the Gross-Pitaevskii equation

    Philippe Gravejat

    Volume 11, 2006, pages 259 -280

  • An approximating family for the Dirichlet-to-Neumann semigroup

    Hassan Emamirad and Idriss Laadnani

    Volume 11, 2006, pages 241 -257

  • Derivation and physical interpretation of general boundary conditions

    Gisèle Ruiz Goldstein

    Volume 11, 2006, pages 457-480

  • Asymptotic behavior for abstract wave equations with decaying dissipation

    Taeko Yamazaki

    Volume 11, 2006, pages 419-456

  • Periodic solutions of periodically perturbed planar autonomous systems: a topological approach

    Mikhail Kamenskii, Oleg Makarenkov, and Paolo Nistri

    Volume 11, 2006, pages 399-418

  • Positive solutions to singular semilinear elliptic equations with critical potential on cone-like domains

    Vitali Liskevich, Sofya Lyakhova, and Vitaly Moroz

    Volume 11, 2006, pages 361-398

  • Critical elliptic systems in potential form

    Emmanuel Hebey

    Volume 11, 2006, pages 511 -600

  • The heat equation with nonlinear general Wentzell boundary condition

    Angelo Favini, Jerome A. Goldstein, Silvia Romanelli, and Gisèle Ruiz Goldstein

    Volume 11, 2006, pages 481-510

  • Effect of the boundary conditions in the behavior of the optimal constant of some Caffarelli-Kohn-Nirenberg inequalities. Application to some doubly critical nonlinear elliptic problems

    B. Abdellaoui, E. Colorado, and I. Peral

    Volume 11, 2006, pages 667-720

  • Multiplicity of solutions to the supercritical Bahri-Coron's problem in pierced domains

    Angela Pistoia and Olivier Rey

    Volume 11, 2006, pages 647-666

  • Extended solutions for general fast diffusion equations with optimal measure data

    Emmanuel Chasseigne and Juan Luis Vazquez

    Volume 11, 2006, pages 627-646

  • Transformation theory of symmetric differential expressions

    Horst Behncke and Don Hinton

    Volume 11, 2006, pages 601-626

  • An existence and stability result for standing waves of nonlinear Schrödinger equations

    Louis Jeanjean and Stefan Le Coz

    Volume 11, 2006, pages 813-840

  • On multi-bump semi-classical bound states of nonlinear Schrödinger equations with electromagnetic fields

    Thomas Bartsch, E. Norman Dancer, and Shuangjie Peng

    Volume 11, 2006, pages 781-812

  • An integrodifferential wave equation

    Eugenio Sinestrari

    Volume 11, 2006, pages 751-779

  • Front motion in viscous conservation laws with stiff source terms

    J. Härterich and K. Sakamoto

    Volume 11, 2006, pages 721-750

  • On Palais-Smale sequences for H-systems: some examples

    Paolo Caldiroli and Roberta Musina

    Volume 11, 2006, pages 931-960

  • Exact internal controllability for the magnetohydrodynamic equations in multi-connected domains

    Teodor Havârneanu, C?t?lin Popa, and S. S. Sritharan

    Volume 11, 2006, pages 893-929

  • On the dam problem with two fluids governed by a nonlinear Darcy's law

    S. Challal and A. Lyaghfouri

    Volume 11, 2006, pages 841-892

  • Pointwise asymptotic behavior of perturbed viscous shock profiles

    Peter Howard and Mohammadreza Raoofi

    Volume 11, 2006, pages 1031-1080

  • A fast blowup solution to an elliptic-parabolic system related to chemotaxis

    Takasi Senba

    Volume 11, 2006, pages 981 -1030

  • Solutions for nonlinear Neumann problems via degree theory for multivalued perturbations of (S)+ maps

    Ravi P. Agarwal, Michael E. Filippakis, Donal O'Regan, and Nikolaos S. Papageorgiou

    Volume 11, 2006, pages 961-980

  • Single-peaks for a magnetic Schrödinger equation with critical growth

    Sara Barile, Silvia Cingolani, and Simone Secchi

    Volume 11, 2006, pages 1135-1166

  • Least energy solutions for critical growth equations with a lower order perturbation

    Alberto Ferrero

    Volume 11, 2006, pages 1167-1200

  • Planar differential systems at resonance

    Alessandro Fonda and Jean Mawhin

    Volume 11, 2006, pages 1111-1133

  • Elliptic differential-operator problems with a spectral parameter in both the equation and boundary-operator conditions

    B. A. Aliev and Ya. Yakubov

    Volume 11, 2006, pages 1081-1110

  • Schauder estimates, Harnack inequality and Gaussian lower bound for Kolmogorov-type operators in non-divergence form

    Marco Di Francesco and Sergio Polidoro

    Volume 11, 2006, pages 1261-1320

  • The singular limit of a chemotaxis-growth system with general initial data

    Matthieu Alfaro

    Volume 11, 2006, pages 1227-1260

  • On the three-dimensional primitive equations

    Madalina Petcu

    Volume 11, 2006, pages 1201-1226